# SDR CHQA20120515160

- Difficulty date: May 15, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 27,217 hours, 22,884 cycles
- Engine: Allsn AE3007A
- Engine time: 17,717 hours, 16,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 16052
- Condition: Discharged
- Location: Cabin
- Part time: 26,481 hours, 21,553 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE EMERGENCY LIGHTS WILL ONLY OPERATE FOR A FEW SECONDS AND THEN BECOME INOPERATIVE.  MAINTENANCE REPLACED ALL FOUR EMERGENCY LIGHT BATTERIES.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
